# SDR UPS97422426

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND DENT AT FRAME BS 2040 STR 16 RT DURING EO B747-5330-084E.  FRAME AT BS 2040 BETWEEN STR 16 AND STR 17 REPAIRED ACCORDING SRM 53-10-04 FIG 87.
